Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dark blue bump on veins - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   HI
Doctor :   How can I help you?
User :   hi I cut my scrotum and now there is a dark blue bump that looks like part of a vein
User :   is it possible that the vein could be exposed by the cut
Doctor :   Yes
User :   are the veins that shallow
User :   it is extremely tiny and bled alot
Doctor :   yes veins are generally shallow
User :   should it go back to normal and remian covered
User :   by skin
Doctor :   yes it would be
User :   what do you suggest
Doctor :   If it is bleeding too heavily
Doctor :   then you got to control it first
Doctor :   with pressure
User :   bleeding has stopped
Doctor :   for some period of time
User :   happened yesterday
Doctor :   So what is the problem now
User :   it now looks like a wart or mole and almost black in color
User :   on the outsdie of the skin
Doctor :   That falls off eventually
Doctor :   How large is the cut
Doctor :   and how deep is it?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor